MAUDE Adverse Event Report: UNOMEDICAL A/S MIO; UNO INSET II 60/6 SC1 PINK MIMX

UNOMEDICAL A/S MIO; UNO INSET II 60/6 SC1 PINK MIMX
Model Number MMT-923A
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 07/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: patient city: (b)(6).Patient country : australia.
 
Event or Problem Description
Reference number (b)(4).Event occurred in australia.On (b)(6) 2024, it was reported that patient faced infusion set leakage at site event.The blood glucose was reported 15.9 mmol/l.Moreover, the patient had been using the insulin pump system within 48 hours of reported low blood glucose event.No further information available.
 
Additional Manufacturer Narrative
Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary.The complaint (b)(4) has been evaluated.The batch 6003872 in question was manufactured at the reynosa site.Investigation process of the complaint was carried out in accordance with work instructions (wi) guideline for test of reference samples version 11 for the malfunction leakage (source/cause cannot be identified, only use when a specific malfunction cannot be determined) complaint investigations.Photo/sample was not provided.To test the product, the reference samples from the lot have been requested.The following test was performed: visual test according to (version 41) criterios de calidad para productos de la familia inset eng-esp.Docx - (version18) acceptance criteria for the spot curing process.Doc test on returned reference samples, 10 samples out 10 samples passed the test.Functional test 1 according to (version10) flow test on customer complaints - pruebas de flujo en quejas del cliente.Doc test on returned reference samples, 10 samples out 10 samples passed the test.Functional test 2 according to (version 25) instrucciones para el uso del equipo de fuga en el area de inspeccion.Doc test on returned reference samples, 10 samples out 10 samples passed the test.A batch record review was conducted resulting in the following: the lot 6003872 was manufactured according to the document version 85 on the packing process in the line 6, on 17/oct/2023, with a total of (b)(4) units.Review of the device history report (dhr) showed that all relevant tests required during the related process had been fulfilled and met the requirements.Conclusion summary of the related event: as a result of the following: no reported harm, no defect on test, no raised during production.No further actions are required.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
MIO
Common Device Name
UNO INSET II 60/6 SC1 PINK MIMX
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key19956991
Report Number3003442380-2024-20626
Device Sequence Number8897372
Product Code FPA
UDI-Device Identifier05705244019942
UDI-Public05705244019942
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/15/2026
Device Model NumberMMT-923A
Device Lot Number6003872
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2024
Supplement Date Received by Manufacturer09/25/2024
Initial Report FDA Received Date08/10/2024
Supplement Report FDA Received Date10/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic
Patient RaceAmerican Indian Or Alaskan Native